RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 339, Number 5  


MATHEMATICS
Simple-layer potential and the Dirichlet problem
E. A. Baderko
581
Smooth curves in spaces of measures, and shifts of differentiable measures along vector fields
Kh. von Weizsäcker, O. G. Smolyanov
584
Asymptotics of best uniform approximations on compact sets of the real axis of some Lipschitz-type functions
R. K. Vasil'ev
588
On the structure of modular Lie algebras associated with analytic pro-$p$-groups
A. I. Kostrikin, M. I. Kuznetsov
591
Interpolation of functions on chaotic grids
O. V. Matveev
594
On the possibility of holomorphic continuation into a matrix domain of functions defined on a segment of its Shilov boundary
G. Khudaiberganov
598

MATHEMATICAL PHYSICS
On the solution of the problem of the scattering of a plane wave by the periodic interface of two media
A. G. Kyurkchan
600
On the minimization of scattering of receiving antennas
Ya. N. Fel'd
605

ENERGETICS
The investigation of influence of the sound oscillations on mixed convection near the heated horizontal cylinder
V. M. Fomichev
609

MECHANICS
Constitutive equation of non-linear viscoelastic (polymer) media in nought approximation by parameter of molecular theory and conclusions for shear and extension
G. V. Pyshnograi, V. N. Pokrovskii, Yu. G. Yanovskii, Yu. N. Karnet, I. F. Obraztsov
612

GEOPHYSICS
On chemical and isotope-carbon unstable spontaneous natural gases of Nagutsky Mineral waters deposit
G. I. Voitov, Yu. M. Miller, R. N. Murogova, E. G. Potapov, V. P. Rudakov
666

Поправки к статье “Общее решение задачи о самопереключении однонаправленных распределенно-связанных волн различных поляризаций” (ДАН, 1994 г., т. 337, № 5, с. 597 – 601)
A. A. Mayer, K. Yu. Sitarskiĭ
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020